# SDR 2016FA0000496

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: General aviation
- Aircraft: N824SA
- Make and model: Pilats PC1247E
- Aircraft serial: 1523
- Aircraft time: 3,130 hours, 2,760 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: 9742001221
- Part serial: NSN
- Condition: Failed
- Location: Te Flaps
- Part time: 1,022 hours, 907 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT HAD A PITCH TRIM RUNAWAY ON FINAL APPROACH, THE AUTOPILOT WAS DISENGAGED AND GEAR ALREADY DOWN.  SELECTED THE TRIM INTERRUPT SWITCH WITHIN TWO SECONDS. THIS EXTINGUISHED THE RED PITCH TRIM CAS. EVALUATED THE PITCH TRIM FORCES AND DEEMED THE TRIM RUNAWAY HAD STOPPED.  AFTER EVALUATING THE CONTROL FORCES, DECIDED THE CONTROL PRESSURE WAS MANAGEABLE TO CONTINUE THE APPROACH IN OUR CURRENT TRIM CONFIGURATION. DECIDED TO CONTINUE THE.   THE FLAPS SET 15 DEGREES THEN TAXIED AND SHUTDOWN THE ENGINE.
